MAUDE Adverse Event Report: ABBOTT MEDICAL CINCH LEAD ANCHOR; SCS ANCHOR

ABBOTT MEDICAL CINCH LEAD ANCHOR; SCS ANCHOR
Model Number 1194
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.
 
Event or Problem Description
It was reported that patient experienced an infection at the lead incision site.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the entire system was explanted to address the issue.The patient was administered iv antibiotics to address the issue.
 
Additional Manufacturer Narrative
A device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.

Brand Name
CINCH LEAD ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24340960
Report Number1627487-2026-00760
Device Sequence Number11964768
Product Code GZB
UDI-Device Identifier05415067024091
UDI-Public(01)05415067024091(10)11055731(17)270929
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1194
Device Catalogue Number1194
Device Lot Number11055731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/14/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight82 KG